# SDR CALA0001927

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK IN LT I/B MLG DOOR AFT LOWER PAN. THE CRACK WAS STOP DRILLED IAW SRM 52-05, FIGURE 28. A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 28.
